Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Stopping sertraline... Is this drowsiness normal?

(10 Posts)
Bellyrub1980 Wed 06-Jan-16 19:49:37

Hiya, been on Sertraline for nearly a year for PND.

Gradually reduced my dose from 100 - 50 - 25 - 0. Haven't taken anything for about 4 days now and feeling surprisingly well, none of the headaches I had when reducing from 100 - 50. However, I'm feeling very tired, almost drowsy. Is this a normal reaction to stopping sertraline?

I still take propranolol PRN but I don't think it's that because the Dr specifically referred to the fact that it doesn't make you drowsy.

Bellyrub1980 Thu 07-Jan-16 20:20:04

Ok, today the drowsiness has turned into dizziness. Feel so strange. Bit sick too.

Can't work out if this is withdrawal or just a coincidental virus

tryhard Thu 07-Jan-16 21:42:32

I'm just coming off a low dose it as it gave me a terrible tummy (tmi sorry!) & every time I turn my head I feel as if I'm about to fall over, it's been like that for a few days.

JE1234 Thu 07-Jan-16 21:45:03

Oh yes, I got that too. It will pass but it takes a while to adjust. Avoid driving for a bit, it will settle.

slugseatlettuce Thu 07-Jan-16 21:46:06

Message withdrawn at poster's request.

Bellyrub1980 Thu 07-Jan-16 21:52:29

Yes it does feel a bit like vertigo!! A bit spinny when I look around.

Ok so it's withdrawal.

Is there anything that helps??

slugseatlettuce Thu 07-Jan-16 22:01:54

Message withdrawn at poster's request.

Bellyrub1980 Thu 07-Jan-16 22:20:21

Ok thank you. I'm lying here in bed and my head feels like it's vibrating.

Really weird!!

Will check out the online stuff. Mum has some diazepam knocking about so may give that a shot!!

MummySparkle Thu 07-Jan-16 22:24:39

I had terrible stomach cramps when I went through withdrawal - typical that it had to fall on a big staff training day and we only had two toilets next to the training room and short breaks blush

Not sure I had dizziness, but nausea was there. I felt quite run down for about a week or two, but didn't feel too bad. Think it affects everyone differently

Bellyrub1980 Thu 07-Jan-16 22:32:25

Interesting you should say that but I've been getting what feels like period pain + bloating recently.

Blimey, I'm now sounding like a hypochondriac! It's just good to hear these symptoms are normal.

Maybe I've tapered too quickly. May as well stick with it now though!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now